# SDR DL76S981380

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1461
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/SKIN, BULK CARGO DOOR SURROUND FS 146.  REPAIR FOR EDGED GOUGES.  THE FUSELAGE SKIN AND UNDERLYING BEAR STRAP AT THE FWD EDGE OF THE BULK CARGO DOOR OPENING WAS DAMAGED BY GROUND EQUIP.  THE DAMAGED AREAS WERE TRIMMED OUT FROM THE EDGE AND REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER AND TRIPLER.  THE REPAIR WAS ACCOMPLISHED PER ER/A 365124-14, REV C.
